Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A simple proof of the theorem of Torelli based on Torelli's approach


Author: Alberto Collino
Journal: Proc. Amer. Math. Soc. 100 (1987), 16-20
MSC: Primary 14H15; Secondary 14H10, 14H40
DOI: https://doi.org/10.1090/S0002-9939-1987-0883393-4
MathSciNet review: 883393
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the classical theorem of Torelli, based on Torelli's original approach and on the use of Poincaré's formulas.


References [Enhancements On Off] (What's this?)

  • [1] E. Arbarello, M. Cornalba, P. Griffiths, and J. Harris, Geometry of algebraic curves, Vol. 1, Springer-Verlag, New York, 1985. MR 770932 (86h:14019)
  • [2] A. Beauville, Le problème de Torelli, Séminaire Bourbaki no. 651, Novembre 1985.
  • [3] A. Collino, A new proof of the Ran-Matsusaka criterion for Jacobians, Proc. Amer. Math. Soc. 92 (1984), 329-331. MR 759646 (86a:14026)
  • [4] T. Matsusaka, On a theorem of Torelli, Amer. J. Math. 80 (1958), 784-800. MR 0097398 (20:3867)
  • [5] A. Mattuck, Symmetric products and Jacobians, Amer. J. Math. 83 (1961), 189-206. MR 0142553 (26:122)
  • [6] -, On symmetric products of curves, Proc. Amer. Math. Soc. 13 (1962), 82-87. MR 0136608 (25:76)
  • [7] R. Torelli, Sulle varietà di Jacobi, Rend. R. Accad. Lincei 22 (1913), 98-103.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H15, 14H10, 14H40

Retrieve articles in all journals with MSC: 14H15, 14H10, 14H40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883393-4
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society